# SDR DALA2017122709002

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,652 hours, 16,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT WILL NOT ILLUMINATE WHEN SLIDE IS ARMED. REMOVED AND REPLACED THE L2 AFT GIRT BAR PROXIMITY SENSOR IAW AMM 25-66-11.
